# SDR AALA2018061219019

- Difficulty date: May 26, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311141420200
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DUMMY RAIL, -Y189, BETWEEN FRAMES 20 - 24.   REPLACED THE DUMMY RAIL IAW SRM 51-72-11, 51-42-11, AND DRAWING D5311140.
